Reports

Snakes in the Symbol?
Snakes in the Symbol?

Reports from the Medical Commuity

Adverse effects of topical steroids report by University of California Dept. of Medicine: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1022645/pdf/westjmed00054-0027.pdf

MedWatch study of Topical Steroid Rebound
http://www.medsafe.govt.nz/profs/PUArticles/June2013Steroid.htm

Indian Journal of Dermatology: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3401837/

Baghdad study on 75 patients who have what the medical community calls “Steroid Dermatitis Resembling Rosacea” (SDRR)
http://www.hindawi.com/isrn/dermatology/2013/491376/

A 1952 study of eczema in infancy and childhood looks at the lack of effectiveness with corticosteroid use
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC2530691/?page=1

Cleveland Clinic Journal of Medicine study of Glucocorticoid-induced diabetes and adrenal suppression
http://www.ccjm.org/content/78/11/748.full

FDA document titled “Topical Corticosteroids and HPA Axis Suppression
http://goo.gl/Q5hlNF

Adrenal suppression from topical steroids surprisingly high.
http://www.medpagetoday.com/Dermatology/Steroids/777

Topical corticosteroid addiction on face
http://www.ncbi.nlm.nih.gov/pubmed/8460079

1968 study of corticosteroid effects on skin
http://journal.scconline.org/pdf/cc1969/cc020n08/p00487-p00499.pdf

The cure, total cessation of the steroids and sunshine under a doctor’s supervision, as the patient gets better. “I hate that they bad mouth the sun many diagnoses can be treated and cured by the sun,” said Dr. Rapaport. ” We try the best we can with other medications to get them through the symptoms. It takes time to heal and for some patients can take up to four years to get their skin back too normal.”

The online support group I belong to called ITSAN calls on the ESDR-Global Derm, the American Medical Association, American Academy of Dermatology, the American Society of Dermatology- American Pharmacists Association (APhA) and the FDA, to recognize Topical Steroid Addiction & Withdrawal and Steroid Induced Eczema as a health crisis among the eczema patient community. We ask for mandatory warning labels on topical steroids explaining the potential of addiction in atopic patients. We also call on them to stop the prescription of topical steroids to children ages 18 and under and find safer non-addictive alternatives to treat eczema. We request that the prescription guidelines for treating eczema be changed!

We NEED signatures! Please go to this website to sign the petition and show your support!

http://www.gopetition.com/petitions/label-all-topical-steroid-cremes-of-potential-severe-ad.html

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s